# SDR 95ZZZX6936

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8625F
- Make and model: Hughes 369D
- Aircraft serial: 470111D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 369H60024
- Condition: Cracked
- Location: Brace Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRUT CRACKED AT HOLE FOR THE BRACE ATTACH POINT.
